# SDR UIEA2018110502517

- Difficulty date: November 2, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,536 hours, 16,396 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Wx Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WEATHER RADAR FAILED. FOUND THE CIRCUIT BREAKER TRIPPED. RESET THE CIRCUIT BREAKER. OPS CHECKED GOOD IAW AMM 20-60-01.  PERFORMED A WEAHTER RADAR CHECK OK IAW AMM 34-43-00.
